# SDR C2XA99CL013

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145
- Aircraft serial: 145022
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Heater
- Part number: 102AU1AF
- Condition: Inoperable
- Location: Nr 1 Tat Probe
- Part time: 3,487 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CLW - FLT 4091 - CREW REPORTED THAT DURING TAXI, THE NR 1 TAT HEAT WAS INOPERATIVE.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 TAT PROBE IAW EMB-145 MM 34-15-03.  OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
